Please use this identifier to cite or link to this item:
Title: A review of diatom δO in palaeoceanography
Authors: Swann, GEA
Leng, MJ
Leng, MJ
First Published: Mar-2009
Citation: QUATERNARY SCIENCE REVIEWS, 2009, 28 (5-6), pp. 384-398
DOI Link: 10.1016/j.quascirev.2008.11.002
ISSN: 0277-3791
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.